# SDR MASA2010121001425

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,633 hours, 24,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Out Of Adjust
- Location: Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION IN FLIGHT.  ADJUSTED INNER HANDLE OPS GOOD.
